# SDR AALA202408052954

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 86,697 hours, 11,152 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE/RAFT BOTTLE PRESSURE OF R2 DOOR BELOW LIMIT. MAINTENANCE REPLACED R2 DOOR EMERGENCY ESCAPE SLIDE IAW J/C 72L80025001.
